# SDR 99FDEA00263

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

99-159 - WHEN LAND GEAR 1ST LOWER NO DOWN IND ON LEFT MAIN.  REMOVED AND REPLACED BULB.  CK PROXIMITY SENSORS PER MM 32-61, OPS CK NORMAL.
